# SDR AALA201703179029

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 54,829 hours, 23,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 50021
- Condition: Faulty
- Location: Lavatory
- Part time: 13,882 hours, 7,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, CREW RECEIVED A LAVATORY SMOKE WARNING. NO VISIBLE SMOKE WAS REPORTED. RETURNED TO DEPARTURE. NO EMERGENCY WAS DECLARED.   LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED LAVATORY D SMOKE DETECTOR IAW AMM 26-17-15, AND AMM 26-17-00.
